Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 7

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 7 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF Free Access     Request Permissions
Probability methods in some problems of analysis and number theory
M. Kac.
Bull. Amer. Math. Soc. 55 (1949), 641-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031504
The April meeting in Durham
T. R. Hollcroft.
Bull. Amer. Math. Soc. 55 (1949), 666-677
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Philadelphia
T. R. Hollcroft.
Bull. Amer. Math. Soc. 55 (1949), 678-705
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Lawrence
J. W. T. Youngs.
Bull. Amer. Math. Soc. 55 (1949), 706-714
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Stanford University
J. W. Green.
Bull. Amer. Math. Soc. 55 (1949), 714-720
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 55 (1949), 725-727
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 55 (1949), 728
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Regular polytopes, by H. S. M. Coxeter.
Reviewer: C. B. Allendoerfer
Bull. Amer. Math. Soc. 55 (1949), 721-722
Review information
Full-text PDF Free Access
Mathematical theory of human relations. An approach to a mathematical biology of social phenomena, by N. Rashevsky.
Reviewer: Alston S. Householder
Bull. Amer. Math. Soc. 55 (1949), 722-724
Review information
Full-text PDF Free Access